Clique regular graphs

Bhat, R S and Bhat, Surekha R and Bhat, Smitha and Udupa, Sayinath (2017) Clique regular graphs. Pertanika Journal of Science and Technology, 25 (1). pp. 263-270. ISSN 0128-7680

[img] PDF
3560.pdf - Published Version
Restricted to Registered users only

Download (2MB) | Request a copy

Abstract

A maximal complete subgraph of G is a clique. The minimum (maximum) clique number ?=?(G) (?=?(G)) is the order of a minimum (maximum) clique of G. A graph G is clique regular if every clique is of same.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 29 Jun 2018 10:06
Last Modified: 29 Jun 2018 10:06
URI: http://eprints.manipal.edu/id/eprint/151395

Actions (login required)

View Item View Item